# SDR TWRA9653

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FF
- Make and model: Boeing 747124
- Aircraft serial: 19734
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS AT 1L FLIGHT ATTENDANT SEAT AND AT SEAT 31HJK ARE INOPERATIVE.  FOUND BORKEN WIRES AND REPAIRED PER 33-51-00.  OPSCHECK NORMAL.  (M)
